Publications of Piroska Csörgõ

1. Csörgõ, P.: On the theory of Frobenius groups, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 21 (1978), 123-127.

2. Csörgõ, P.: On a characterization of Frobenius and L2(2k) groups, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 27 (1985), 41-44.

3. Csörgõ, P.: On normal-complements in finite groups, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 27 (1985), 45-49.

4. Csörgõ, P.: On p-t groups, Publ. Math. Debrecen, 35 (1988), 255-259.

5. Csörgõ, P.: On (p, k, t)-groups, Notes on algebraic systems, V 3-5, DM, 88-3, Karl Marx Univ. Econom., Budapest, 1988.

6. Csörgõ, P.: Some properties of p-t groups, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 32 (1989), 97-100.

7. Csörgõ, P.: On Suzuki's characterization of PGL (2, 2f), Ann. Mat. Pura Appl., 166/4 (1994), 1-15.

8. Csörgõ, P.: The properties of T*-groups, Publ. Math. Debrecen, 49/1-2 (1996), 93-97.

9. Asaad, M.; Csörgõ, P.: On T*-groups, Acta Math. Hungar., 74/3 (1997), 235-243.

10. Asaad, M.; Csörgõ, P.: The influence of minimal subgroups on the structure of finite groups, Arch. Math. (Basel), 72/6 (1999), 401-404.

11. Csörgõ, P.; Niemenmaa, M.: Solvability conditions for loops and groups, J. Algebra, 232/1 (2000), 336-342.

12. Csörgõ, P.: On the natural factorization of finite supersolvable groups, Groups-Korea '98 Proc. of Intern. Conf. at Pusan Nat. Univ. 91-94, Walter de Gruyter, Berlin-New York, 2000.

13. Csörgõ, P.: On p -T*-groups, J. Egyptian Math. Soc., 8/2 (2000), 121-126.

14. Csörgõ, P.; Myllylä, K.; Niemenmaa, M.: On connected transversals to dihedral subgroups of order 2 pn, Algebra Colloq., 7/1 (2000), 105-112.

15. Csörgõ, P.: On supersolvability of finite groups, Glasgow Math. J., 43/3 (2001), 327-333.

16. Csörgõ, P.; Niemenmaa, M.: On connected transversals to nonabelian subgroups, European J. Combin., 23/2 (2002), 179-185.

17. Csörgõ, P.; Fine, B.; Rosenberger, G.: On certain equations in free groups, Acta Sci. Math. (Szeged), Misprinted version: 68/1-2 (2002), 95-105. and Corrected version: 68/3-4 (2002), 895-905.

18. Csörgõ, P.; Kepka, T.: On loops whose inner permutations commute, Comment. Math. Univ. Carolin., 45/2 (2004), 213-221.

19. Csörgõ, P.; Herzog, M.: On supersolvable groups and the nilpotator, Comm. Algebra, 32/2 (2004), 609-620.

20. Asaad, M.; Heliel, A. A.; Ezzat Mohamed, M.; Csörgõ, P.: Finite groups with some subgroups permutable with all Sylow subgroups, JP J. Algebra Number Theory Appl., 4/3 (2004), 437-446.

21. Csörgõ, P.; Drápal, A.: Left conjugacy closed loops of nilpotency class two, Results Math., 47/3-4 (2005), 242-265.

22. Csörgõ, P.: Extending the structural homomorphism of LCC loops, Comment. Math. Univ. Carolin., 46/3 (2005), 385-389.

23. Asaad, M.; Csörgõ, P.: Characterization of finite groups with some S-quasinormal subgroups, Monatsh. Math., 146 (2005), 263-266.

24. Csörgõ, P.; Jancarik, A.; Kepka, T.: Generalized capable abelian groups, Non-Associative Algebra and its Applications, A series of Lecture Notes in Pure and Applied Mathematics, Vol. 246, Chapt.10, 2006, 129-136. Chapman & Hall/CRC, Boca Raton, 2006.

25. Csörgõ, P.: On connected transversals to abelian subgroups and loop theoretical consequences, Arch. Math. (Basel) 86/6 (2006), 499-516.

26. Csörgõ, P.; Drápal, A.: On left conjugancy closed loops in which the left multiplication group is normal, Abh. Math. Sem. Univ. Hamburg, 76 (2006), 17-34.

27. Csörgõ, P.: Abelian inner mappings and nilpotency class greater than two, European J. Combin., 28/3 (2007), 858-867.

28. Asaad, M.; Csörgõ, P.; Ramadan, M.: Normal p-complements for finite groups, Acta Math. Hungar., 119/4 (2008), 359-364.

29. Csörgõ, P.: On loops that are abelian groups over the nucleus and Buchsteiner loops, Comment. Math. Univ. Carolin., 49/2 (2008), 197-208.

30. Asaad, M.; Csörgõ, P.: Some results on supersolvability of finite groups, Monatsh. Math., 154 (2008), 265-269.

31. Csörgõ, P.; Drápal, A.: On loops rich in automorphisms that are abelian modulo the nucleus, Forum Mathematicum, 21/3 (2009), 477-489.

32. Csörgõ, P.; Drápal, A.; Kinyon, M. K.: Buchsteiner loops, International Journal of Algebra and Computation, 19/8 (2009), 1049-1088.

33. Csörgõ, P.; Drápal, A.: Buchsteiner loops and conjugacy closedness, Comm. Algebra, 38 (2010), 11-27.

34. Csörgõ, P.: Multiplication groups of commutative automorphic p-loops of odd order are p-groups, to appear at Journal of Algebra,

35. Csörgõ, P.: On the centrally and nuclearly nilpotent Moufang loops, submitted,

36. Csörgõ, P.: All automorphic loops of order p^2 for some prime p are associative, submitted,